# SDR UALA2010032601025

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 41,504 hours, 11,483 cycles
- Engine: Pwa PW4052
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Part number: 314T40106SP
- Part serial: 996
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG NOSE COWL HAS AN AREA OF DELAMINATION AT 2 O'CLOCK POSITION, 24 INCHES BY 18 INCHES.  REPLACED NOSE COWL.
